# SDR AU960044

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Condition: Faulty
- Location: Lt Mlg Jack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR RETRACTION JACK SEALS SUSPECT FAULTY
